1. What's are all your side effects?

    1. fadedjay

      fadedjay

      from accutane - hmm i dont have any really other than my lips tend to still get dried out easier and i have done 2 courses and may do a third soon

  2. Hi, 

    just had a question about the AHA glycolic acid, do you add that into your regimen? Just confused if we do - cleanser - bp - moisturiser - then 2 days a week add the aha after bp and before moisturiser? I have scaring on my chin so I thought it would be best to do it 2 days a week but was unsure when we did so if we removed the bp step or just did it after? 

    Thanks in advance. 

  3. Please give us some updates about your scars 

  4. If you are seeing this massage please reply

  5. Acne and myself have just celebrated our 10 year anniversary but sadly, the spark has gone. Lately I've found myself laying in bed at night fantasising of clear, acne-free skin.. I feel ashamed. Maybe we should try couples therapy. 

  6. Hello brother love26 I need your help can you please tell me what is your skin condition now is there was scars / holes in your face or it's Goan away please reply 

  7. Hello brother love26 I need your help can you please tell me what is your skin condition now is there was scars / holes in your face or it's Goan away please reply 

  8. My face...my neck.... EVERYTHING IS ITCHY!!!! - trying my hardest not to scratch!

  9. hello, please what the name of tv show? i'd like see the episodic of robert davi ,of before and after treatment for acne scars.
    regards Ed

  10. Back.... ACNE is back!!! .... the cycle goes on and on and the struggle is real! PCOS ACNE is the worst!!!!


  11. Take vitamin D and K to begin with, that will help rebalance your retinoids. Anxiety is probably one of the main causes, as Accutane completely messes up your stress and sex hormones, so right now your body probably feels a tonne of stress. People who take such a limited dose recover much better, and one of my friends took 80mg for 15 months and he is good now, though it knocked him around for a fair bit.

    One of the ironic things about accutane is it makes your body react poorly to stress, then creates a fuckton of it.

    My full recovery advise is:
    "Buy creatine, fish oil, coq10, zinc, multivitamins and a decent protein powder, take the recommended dosages for all of these, and try to meditate for 20 minutes a day"(if its early days take some k2 and vitD as well, that will get your retinoids in check post tane)


    Anyway, even if you are a random healthy male the things I've recommended would only improve your health, all would probs be available if you went to your local discount chemist 
  12. Hi Dubya, 

    I know you have been one of the longest standing members of this community. I've made a new forum dedicated to PAS. I have outlined some of the major theories and some newer alternative ones. It would be great to have you as a member, to contribute to the discussion. 

    http://www.pasforum.info/

     

  13. Hey Dan, I was wondering can I use Apple cider vinegar as a toner while on the Regimen

  14. Hello sorry to bother you. I read on a post that you were quitting benzoyl peoxide last year and using honey to help you along. Was just wondering how long the post benzoyl breakout lasted for you? Thank you in advance

  15. Hello,

    Would you mind inboxing me? I'm currently looking into having recell and would really appreciate it if you could give me a bit of advice. Thanks!!

  16. Any Harry Potter fans?! 

    IMG_3209.JPG

  17. also where is scarless healing? Why did you change the site? it was so much better before. Seriously the font is like 8 pt and very light. its impossible to comfortably read

  18. Dan The font on the new site is WAYYYYYY TOOOOO SMALL and very difficult to read easily. Please change it to a bigger and darker font
     

  19. goodbyescars

    goodbyescars    v dub

    Hi mate, I read you post about being refused a second course of isotretinoin. You don't need to see your GP or use the NHS at all. Just go to a private dermatologist and they will write you a script, almost no questions asked.

  20. whats up dubya,

    Have you ever tried RU-486? for the sexual side effects?

    1. Dubya_B

      Dubya_B

      No.
      My progesterone was high on one of my tests though.

  21. Can we talk?

    samward4@hotmail.com

    Or PM me here

  22. New video on my Youtube channel using the Acne.org products for 1 year! CHECK IT OUT, SUBSCRIBE!! SUBSCRIBE!!  

  23. I must admit though, I haven't taken care of my skin like I used to and just seeing all of this inspirational testimonies really motivates to keep going and take care of my skin how it deserves it :) 

  24. Today makes it my third regimen order of my Acne.org regimen. I've been using the treatment since 2015 and it gets better every time :) 

  25. SRHT

    SRHT    Dan

    Dan, how perfect is your skin?